MathSciNet Relay Station
MathSciNet bibliographic data
MR1663088 58F13 (34C99)
Yang, S. S.; Duan, C. K. Generalized synchronization in chaotic systems. Chaos Solitons Fractals 9 (1998), no. 10, 1703–1707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement